# SDR COMA0670154

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 9,595 hours, 7,163 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 766359B
- Part serial: 0252
- Condition: Faulty
- Location: Slats
- Part time: 8,565 hours, 6,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RECEIVED A SLAT FAIL CAUTION AT 10 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE SLAT PDU.
